# SDR UALA2012032901967

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 85,857 hours, 13,820 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM AT BS 1197+22 AT LBL 38 FOUND CORRODED.   REMOVED CORROSION & FOUND MATERIAL LOSS OUT OF LIMITS OF SRM.  CUT OUT FLOORBEAM SECTION & FABRICATED & INSTALLED FLOORBEAM SPLICE REPAIR, REPAIR 4.  THIS IS A CATEGORY 'A' MAJOR REPAIR
